# SDR DL76L040823

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 67,066 hours, 10,420 cycles
- System (JASC): 3242 · Brake
- Part: Control Panel
- Part number: 233N321619
- Part serial: D00125
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT PUSHBACK SMELLED SMOKE IN COCKPIT FROM OVERHEAD PANEL.  FOUND ELECTRICAL ODOR COMING FROM YAW DAMPER/ANTI-SKID PANEL DAL P/N 311701432, S/N D00125.  REPLACED PANEL.
